American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Leo Sario. A criterion for the existence of biharmonic Green's functions. Bull. Amer. Math. Soc. 80 (1974) 1183-1184. MR 0355084.
Abstract, references, and article information
View Article: PDF

[2] Leo Sario and Cecilia Wang. Quasiharmonic functions on the Poincaré $N$-ball. Bull. Amer. Math. Soc. 79 (1973) 922-923. MR 0324059.
Abstract, references, and article information
View Article: PDF

[3] D. Hada, L. Sario and C. Wang. Dirichlet finite biharmonic functions on the Poincaré $N$-ball. Bull. Amer. Math. Soc. 79 (1973) 914-915. MR 0342722.
Abstract, references, and article information
View Article: PDF

[4] Leo Sario and Cecilia Wang. Positive harmonic functions and biharmonic degeneracy. Bull. Amer. Math. Soc. 79 (1973) 182-187. MR 0310801.
Abstract, references, and article information
View Article: PDF

[5] Joseph J. Roseman. Phragmen-Lindelof theorems for some nonlinear elliptic partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 61-63. MR 0316865.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1